MAUDE Adverse Event Report: ROCHE DIAGNOSTICS RHEUMATOID FACTORS II; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS RHEUMATOID FACTORS II; CLINICAL CHEMISTRY ANALYZER
Catalog Number 20764574322
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot numbers were 82506601 with an expiration of 31-aug-2026 and 80312501 with an expiration date of 31-may-2026.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable rheumatoid factors ii result with one patient sample tested on the cobas 8000 cobas c 502 module.On (b)(6) 2025: the initial result was flagged, which triggered autodilution of the sample.The dilution result was 261.8 iu/ml.On (b)(6) 2025: the repeat results were 18.6 iu/ml, 19.7 iu/ml, and 21.2 iu/ml.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
Qc and calibration data were within range.A review of the alarm trace revealed that sample clot detection, abnormal aspiration (sample probe), and sample foam detection alarms were present on the date of the event.These are an indication of possible poor sample quality.The instrument was confirmed to be operational with no issues.No further issues were reported.The investigation did not identify a product problem.The cause of the event could not be determined.Medwatch fields d1, d2, d4, g1, and g4 were updated.

Brand Name
RHEUMATOID FACTORS II
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22807082
Report Number1823260-2025-02503
Device Sequence Number7836947
Product Code DHR
UDI-Device Identifier04015630914524
UDI-Public04015630914524
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K000534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20764574322
Device Lot Number80312501, 82506601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2025
Supplement Date Received by Manufacturer08/23/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown